The derivative patch interpolating recovery technique for finite element approximations

Tie Zhang, Yanping Lin, R. J. Tait

Research output: Journal article publicationJournal articleAcademic researchpeer-review

5 Citations (Scopus)

Abstract

A derivative patch interpolating recovery technique is analyzed for the finite element approximation to the second order elliptic boundary value problems in two-dimensional case. It is shown that the convergence rate of the recovered gradient admits superconvergence on the recovered subdomain, and is two order higher than the optimal global convergence rate (ultraconvergence) at an internal node point when even order finite element spaces and local uniform meshes are used.
Original languageEnglish
Pages (from-to)113-122
Number of pages10
JournalJournal of Computational Mathematics
Volume22
Issue number1
Publication statusPublished - 1 Jan 2004
Externally publishedYes

Keywords

  • Derivative recovery
  • Finite element
  • Ultraconvergence

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics
  • Computational Mathematics

Cite this